# SDR BSYA200500005

- Difficulty date: March 4, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N3RY
- Make and model: Cessna 208B
- Aircraft serial: 208B0436
- Aircraft time: 6,489 hours, 6,646 cycles
- Engine: Pwa PT6A114A
- Engine time: 8,439 hours, 11,249 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Chip Detector
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROUTE FROM OMA TO APA, ENGINE CHIP LIGHT CAME ON SHORTLY AFTER DEPARTURE, AIRCRAFT TRIED TO RETURN TO OMA WHEN THE ENGINE FAILED.  AN EMERGENCY LANDING ON HIGHWAY.  CAUSE UNKNOWN AT THIS TIME.
